# SDR AWXA9900320

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7749843
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 15,094 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BOTH ENGINES RUNNING BURNING SMELL NOTICED IN REAR OF A/C AND IN COCKPIT VERIFIED SMELL WITH NR 1 BLEED ON, LT PACK ON, ISO VALVE CLOSED.  COULD NOT DUPLICATE IN ANY OTHER CONFIG.  FOUND NR 1 STARTER OIL LOW WITH METAL CHIPS.  REMOVED AND REPLACED STARTER, TT 0107843.
